# SDR SWAA960914

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-CHECK, FOUND AFT CARGO DOOR HANDLE CUTOUT UPPER AFT CORNER CRACKED .25 INCH ON OUTER SKIN.  REPAIRED PER SWA RA 1-A52-020.
